# SDR SWAA2013032514077

- Difficulty date: March 19, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 39,787 hours, 27,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 994015849
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WEB CRACKED AT BS 207, LONG 15L.  REPAIRED WEB IAW SRM.
